We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I started out on the pill (i forget the brand) but it made me sooo sick, and consequently dropped my sex drive to zero! Then I graduated to the Evra Patch, which I really liked. It was easy to remember (by not having to remember it) and I felt fine on it.
When my husband deployed the first time I didn't renew my perscription because I thought it was a useless expense, and never started it back up again.
We had used condoms almost exclusively since then, up until a few months ago when we jumped on the NTNP bandwagon!
Tried a couple pills, they all made me really sick. Used condoms for a while, but not a fan. I liked VCF (the film, not the foam) a lot, but it can leave you with an unpleasant 'sticky' feeling afterward.
Married DH 09/08/06
NTNP two years
BFP 10/12/08- DS born 05/04/09 @ 35 weeks 4 days
BFP 10/23/10 -- partial molar MC
BFP 7/4/11- DD born 2/17/12 @ 37 weeks
BFP 7/20/13 Here we go again!
I used the pill for a very short period of time, but the times I didn't gag it back up, it made me so sick to my stomach. I tried the Nuvaring, but those were samples & it's kinda pricey. Otherwise it's been condoms when I wasn't in committed relationships. At this point, SO and I are jus letting whatever happens happen since we're both on the fence about a baby & both a little older.
I was using a low oestrogen pill but gave it up over two years ago (shortly after starting it again after ds was born) as my skin broke out, and i felt horrible so have been using the withdrawal method since.